Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The tangent microbundle of a suitable manifold


Author: Ronald J. Stern
Journal: Proc. Amer. Math. Soc. 32 (1972), 324-326
MSC: Primary 57A55
DOI: https://doi.org/10.1090/S0002-9939-1972-0292087-7
MathSciNet review: 0292087
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to generalize to the topological category the fact that a suitable differentiable manifold is parallelizable (Theorem 4 of [1]). This result has a ``folk-theorem'' status in some quarters, but I believe that in view of the recent interest in H-manifolds [2], it would be desirable to have the result on record.


References [Enhancements On Off] (What's this?)

  • [1] R. F. Brown, On suitable manifolds, Math. Scand. 14 (1964), 174-178. MR 30 #3476. MR 0173263 (30:3476)
  • [2] Morton Curtis, Finite dimensional H-spaces, Bull. Amer. Math. Soc. 77 (1971), 1-12. MR 0278303 (43:4033)
  • [3] J. Milnor, Microbundles. I, Topology 3 (1964), suppl. 1, 53-80. MR 28 #4553b. MR 0161346 (28:4553b)
  • [4] J. H. C. Whitehead, Manifolds with transverse fields in euclidean space, Ann. of Math. (2) 73 (1961), 154-212. MR 23 #A2225. MR 0124917 (23:A2225)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A55

Retrieve articles in all journals with MSC: 57A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0292087-7
Keywords: Tangent microbundle, topological parallelizability, suitable manifolds, H-spaces
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society